MathSciNet Relay Station
MathSciNet bibliographic data
MR3078286 60B20
Bloemendal, Alex; Virág, Bálint Limits of spiked random matrices I. Probab. Theory Related Fields 156 (2013), no. 3-4, 795–825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement